# SDR CALA2022102402939

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737
- Aircraft serial: 30128
- Aircraft time: 56,736 hours, 23,105 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NA
- Condition: None
- Location: #1 Slat I/B
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LT ON REPLACED #1SLAT INBOARD SENSOR. OPS CHECK GOOD.
